# SDR ASAA2022102340445

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,598 hours, 13,163 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S MCDU FAILED AT 1:45 INTO THE FLIGHT, SCREEN WENT DARK, ALL LIGHTS ON MCDU ILLUMINATED. NO OTHER INDICATIONS. AFTER APPROX 20 SECONDS MESSAGE "BIT PASS" DISPLAYED THEN FULL FUNCTION RETURNED. GROUNDED - YES. REBOOTED CAPT MCDU & NORM OPS RESTORED & BITE CK OK REF B737-800 AMM 34-61-804.
